Heart Palpitations After Consumption Of Drugs And Coffee

Hello, I am 25 years old. I already drank coffee after I took an allergy medicine / itch, after that I experienced an abysmatic heartbeat, which I asked, what effect did it take for a long time? Is there a special medicine to neutralize it? Because up to about 8 hours, now there are still symptoms suddenly the heart beats fast like when after drinking kmaren Thank you

Originally posted 2020-04-15 15:21:27.

1 Answer:

Hi ihsan,


Thank you for the question.

Not only coffee consumption, some types of anti-allergic drugs can indeed cause faster and irregular heart palpitations after consumption. It could also be that your heartbeat that feels uncomfortable is caused by other factors, such as allergies (including coffee allergies or drug allergies), heart disorders (such as valve abnormalities or heart rhythm, weak heart), electrolyte balance disorders, thyroid gland disorders, disorders psychic, and so on.


Need to be clarified, besides the heartbeat that feels uncomfortable, are there any other complaints that you feel, such as tightness, dark vision, nausea, vomiting, weakness, cold sweat, feeling depressed or pain in the chest, and so on?


If there is, and this complaint lasts long enough, you should not underestimate this condition. Immediately check yourself to the doctor so that your condition can be evaluated (for example by ECG examination, blood test) and handled properly (for example given medication or referred to an internist and a cardiologist).


Conversely, if your complaint feels mild and is not accompanied by a warning sign as we have mentioned above, you should not panic. In fact, excessive panic can worsen your complaints. Stay at home first (as recommended by the government regarding COVID-19), and do the following independent handling:

Warm your chest compress
Set your breath properly
No longer consume coffee, tea, chocolate, soft drinks, energy drinks or alcohol
Get plenty of rest
If there are things that make you allergic, do not approach
Eat healthy food and drink enough
Stay away from cigarettes and don't take any medicine without doctor's advice

Hope this helps ...

: by

Related Question

Blackish Spots Filled With Liquid After Using Whitening Cream?

Blackish Spots Filled With Liquid After Using Whitening Cream?

(2 years ago)

Hello, I am a class XI student, I have been using HN cream whitening products for about 2 or 3 months, maybe now I rarely use them if the daytime cream is still routine if the othe...

Management Of Left Chest Pain?

Management Of Left Chest Pain?

(6 days ago)

on my left it hurts, it feels enlarged and when touched or if there is pressure it hurts, even the body feels hot and cold, what is the medicine and how to cure it, can it be outpa...

Effects Of Contraception Once A Month?

Effects Of Contraception Once A Month?

(2 years ago)

Mlm, I was the first in the KB 3 months only during the 3 months ago, the bb went up, even though there were only 2x injections, then I never got my period for 6 months, now I chan...

Leave a Reply

Your email address will not be published.